Buplex 400mg

Buplex 400mg

4.008.00

Buplex contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine. Each film-coated tablet contains Ibuprofen 400mg.

Clear
SKU: N/A Categories: ,

Buplex contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine. Each film-coated tablet contains Ibuprofen 400mg.
Buplex is used to treat;

  • Pain
  • Fever
  • Headache
  • Migraine
  • Dental pain
  • Period pain
Adults and children over 12 years: Take a half to one tablet every 4 to 6 hours. Do not take more than 3 tablets in any 24-hour period. Take Buplex with or after a meal.

Buplex 400mg

4.008.00

Buplex contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine. Each film-coated tablet contains Ibuprofen 400mg.

Clear
SKU: N/A Categories: ,

Buplex contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine. Each film-coated tablet contains Ibuprofen 400mg.
Buplex is used to treat;

  • Pain
  • Fever
  • Headache
  • Migraine
  • Dental pain
  • Period pain
Adults and children over 12 years: Take a half to one tablet every 4 to 6 hours. Do not take more than 3 tablets in any 24-hour period. Take Buplex with or after a meal.